# SDR 96UAL900685

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165UA
- Make and model: Boeing 747238B
- Aircraft serial: 21658
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 3
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, HEARD LOUD BANG AND VIBRATION.  ABORTED TAKEOFF AT 138 KNOTS.  FOUND NR 3 ENGINE INGESTED BIRDS.
